# SDR AALA20010142

- Difficulty date: January 24, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 31495
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1431 - EN ROUTE DFW-ONT, DETECTED NR 1 ENGINE HYDRAULIC PUMP FAILURE.  AIR INTERRUPTED, RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 SIDE ENGINE HYDRAULIC PUMP.  ACCOMPLISHED LEAK CHECK.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
